# SDR AALA202503147454

- Difficulty date: March 3, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 75,887 hours, 29,479 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK 1 MID FORWARD BOLT AT WS 700 AND RIB 2. REPLACED BOLT PER TASK CARD 26C61057005.
